MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D128210
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(4).
 
Event or Problem Description
It was reported that upon arrival of the pentaray nav high-density mapping eco catheter shipment, it was noticed that the packaging was damaged with puncture holes through to the sterile inner pouch.The pentaray nav high-density mapping eco catheter never used on patient.No patient consequences were reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.On january 22, 2020, the biosense webster, inc.Product analysis lab received the device for evaluation, and it was noted that upon initial visual inspection, the outer box has shipping damage.The product was returned in original outer box and the pouch was unopened (never used).The puncture points reported by the customer were not visible with visual inspection.The first visual inspection is assessed as not reportable; however, the file remains mdr reportable for the customer's initially reported issue.Further analysis is pending.
 
Additional Manufacturer Narrative
Investigation summary: it was reported that upon arrival of the pentaray nav high-density mapping eco catheter shipment, it was noticed that the packaging was damaged with puncture holes through to the sterile inner pouch.The pentaray nav high-density mapping eco catheter never used on patient.No patient consequences were reported.The device was received with the original box and the outer box was observed damaged.However, the internal packaging was observed without damage, the pouch was observed unopened.Further inspection was performed on the pouch and it was observed in normal condition and no damages were observed.A manufacturing record evaluation was performed for the finished device 30294364l number, and no internal actions was found during the review.The customer experience was not confirmed since the pouch was observed in good condition.Manufacturer's reference # (b)(4).

Brand Name
PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9655987
Report Number2029046-2020-00165
Device Sequence Number1810376
Product Code MTD
UDI-Device Identifier10846835012248
UDI-Public10846835012248
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model NumberD128210
Device Catalogue NumberD128210
Device Lot Number30294364L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1